Metrics

From
Certain Topological Indices of Some Derived Graphs by Aysun YURTTAS GUNES, Muge TOGAN, Musa DEMIRCI and Ismail Naci CANGUL Turkish Journal of Analysis and Number Theory. 2020, 8(4), 75-79 doi:10.12691/tjant-8-4-2
Views
1033
Html 1033
Abstract 0
24 August 2020 (publication date) through 02 July 2022 *
42.40 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 1276
PDF438
Epub412
XML211
PPT0
Figures166
Tables49
Export: 1141
RIS330
BibTex460
Endnote351
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
0
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com